# SDR GTIA012106

- Difficulty date: November 16, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORROSION, NICKS AND GOUGES AT X 44 SEAT TRACK FROM STATION 765 TO STATION 860.  INSTALLED SECTION OF SEAT TRACK FROM STATION 765 TO Y 860 X 44 IAW SRM DC9 53-05.  (M)
